# SDR 2004UALA00793

- Difficulty date: August 31, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 18,630 hours, 7,136 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 382222
- Condition: Wrong Part
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO POSSIBLE FUEL LEAK.  INCORRECT CAP ASSEMBLY INSTALLED.  REPLACED CAP WITH CORRECT PART NUMBER.
